# SDR CALA2025111911332

- Difficulty date: November 12, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,382 hours, 36,712 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM AT FR 68 RT CORROSION.   REMOVED AND REPLACED AFT FLOORBEAM -Y1162, FRAME 68 RT IAW SRM 51-72-11-911.
